Does Stopping Krimson 35 Cause Hairfall?

1 Reply Updated



Conversation Starter

priya Says:


hi m 30 yr old female i hav problem of pcod and was taking krimson 35 for 2yrs. then i stopped taking it on advice of doctor. after a month my hair started falling abnormally after a couple of months hair density on scalp has reduced to half. hair are still falling severely. what could be the problem?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hormonal changes can cause hair loss. Why did your doctor tell you to stop taking it? The NIH warns that other side effects as possibly including dizziness, headache, weight changes, and mood changes.

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

does krimson 35 causes breast adenosis or fibroadenosis?
Hi, I am 31 and never have conceived since the last 2.7 years. I was diagnosed with pcos with HbA1c 7. I was on METFORMI...
Stopping Krimson 35 mid-course
I've been advised Krimson 35 by the doc, but I have a function at home. The medication is going to end during that f... 3 replies
krimson 35 gray hair and hairfall
I am 21 years old i was prescribed krimson 35 for pcod.I have been taking krimson 35 for 3 months now.. but suddenly i a... 1 reply
I Have Lost Weight After Having Krimson 35 For Three Months What Is The Cause
I do not have pcod but I have irregular periods so my doctor told me to take krimson 35 and now after 3 months still my ... 4 replies
Does krimson 35 help to stop period?
I have taken krimson 35 from the 3rd day of period. As my testosterone level is high. I have forgotten to take the medic... 2 replies
hairfall cause
I have been suffering from pcod. I consulted doctor and he prescribed me krimson 35. I took it for 6months. After consum... 1 reply
Stopping Purbac caused weight gain
Hi I have been taking Purbac, Aluvia, Tremoc and Activio vitamin for 3 years. My new doctor stop prescribing it upon see... 1 reply
can stopping symbicort cause copd to worsen
My father was in rehab and he has copd and they did not give him his tudorza at all and only gave him his symbicort 2 ti... 1 reply
Can Stopping/Quitting Lansoprazole Cause Daily Headache?
Stats: Male, 33. Bigger guy, 6'2 265. Gallbladder removed in 2007. Other conditions include sleep apnea/social anxie... 3 replies
Androgel caused dizziness even after stopping use after one month
Hello, I am a 50 yr old male diagnosed with a 225 T level and was prescribed Androgel pump 1.62% in January 2014.I start... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 March 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA